# SDR DL76G050514

- Difficulty date: September 4, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 33,879 hours, 5,402 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Iru
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AFTER T/O IRUS DID NOT RADIO UPDATE.  IRU POSITION SHOWED APPROX 200 MILES FROM FIRST WAYPOINT.  PERFORMED FULL IRU ALIGNMENT.  ALL 3 IRUS CHECKS OK PER AMM.  PERFORMED FMS TEST, ALL INPUTS OK.  FMS MONITOR TEST OK.
